# SDR DLM88960260

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Failed
- Location: E/E Comp
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREDEPARTURE SAW SMOKE COMING FROM 2 VENTS BELOW E AND E COMPARTMENT.  REPLACED BATTERIES AND CHARGER, OPS NORMAL.  SHOP INSPECTION DETERMINED CHARGER FAILED. PROVIDED CONTINUOUS FULL CHARGE, OVERHEATING THE BATTERY.
